MathSciNet Relay Station
MathSciNet bibliographic data
MR2146228 55M20 (55R20 55S35 55T10)
Gonçalves, Daciberg; Wong, Peter Wecken property for roots. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2779–2782.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement